# SDR CALA2025071506579

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CLAD2024T3
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUSELAGE DENTED NEAR A REPAIR DOUBLER AT APPROXIMANTELY FR26 STR40L PER HAECO LCQ NON ROUTINE 9296899/20899 GENERATED B Y V075078 ESFR COMPLETED REMOVED/FABRICATED/INSTALLED SOUBLER AT FR26 BELLY BETWEEN STGR 40L TO STGR40R IAW A319 SRM 53-21-11-300-087 ACMP BY MECH V95076 9 INSP BY V935513
